RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 13, Issue 4  


Asymptotic behavior of exponential integrals in the complex domain
V. A. Vassiliev
1
Hamiltonian operators and algebraic structures related to them
I. M. Gel'fand, I. Ya. Dorfman
13
Refinement of the Petrovskii–Arnol'd inequality for curves of odd degree
V. I. Zvonilov
31
Gel'fand–Dikii Hamiltonian operator and the coadjoint representation of the volterra group
D. R. Lebedev, Yu. I. Manin
40
Homology of affine groups and classifying spaces for piecewise-linear bundles
C. Roger
47

Brief communications
Problem concerning a system of elements being a basis in its linear span
A. V. Abanin
53
Spectral properties of elliptic pseudodifferential operators on a closed curve
M. S. Agranovich
54
Uniqueness of the solution of the inverse problems in classes of entire functions
Yu. E. Anikonov
57
A formula for the number of vibration frequencies of a shell filled with fluid
A. G. Aslanyan
59
Universality of the differentiation operator in $L^2(0,\infty)$ and inequalities for the degrees of dissipative operators
Vu Quoc Phong
62
A problem of integral geometry in $\mathbb{RP}^n$, connected with the integration of differential forms
I. M. Gel'fand, S. G. Gindikin, M. I. Graev
64
Parabolic mappings of differentiable manifolds
I. M. Dektyarev
67
Spectrum of the generalized Hill operator
V. A. Dmitrushchenkov
69
A central extension of the group of volume-preserving diffeomorphisms, as inductive limit of groups of diffeomorphisms of coordinate neighborhoods
R. S. Ismagilov
71
The $K$-functor in the theory of extensions of $C^*$-algebras
G. G. Kasparov
73
Trace formulas for a spectral boundary problem
Yu. V. Kogan
75
Symmetric operators commuting with a family of unitary operators
A. N. Kochubei
77
Some propositions of the Fourier–Plancherel and Paley–Wiener type obtained by methods in the spectral theory of functions
M. G. Krein, A. A. Nudelman
79
Rational solutions of the duality equations for Yang–Mills fields
I. M. Krichever
81
Classification of von Neumann $J$-algebras
M. M. Mel'tser
83
Description of interpolation orbits
V. I. Ovchinnikov
85
Volterra operators with imaginary components in a given symmetrically normalized ideal
G. I. Russu
87
An inverse problem
R. P. Tarasov, N. Yu. Bakaev
89
Invariant differential operators on the line
B. L. Feigin, D. B. Fuchs
91
Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups
G. M. Feldman, A. E. Fryntov
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020